# SDR AALA20060384

- Difficulty date: June 14, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW - AFTER TAKEOFF NOTICED ODOR AND SMOKE IN CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND LARGE OIL LEAK ON APU COMPARTMENT AND BLEED DUCT WITH OIL CONTAMINATION.  REMOVED APU ASSEMBLY AND CLEANED APU COMPARTMENT.  REPLACED WATER SEPARATOR BAGS AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
